# SDR USA2008F00043

- Difficulty date: October 4, 2008
- Submitted: November 4, 2008
- Operation: Air carrier
- Aircraft: N434US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24556
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, CAPTAIN REPORTED, RECEIVED A SINGLE CHANNEL PACK FAULT AND A ODOR IN THE COCKPIT AND FWD CABIN. THE SMELL WAS REPORTED AS BEING A MECHANICAL ODOR, NOT SMOKE. FLIGHT RETURNED TO FIELD AT CLT AND LANDED WITHOUT FURTHER INCIDENT. NO EMERGENCY WAS DECLARED. MAINT PERFORMED OPS CHECK OF PACK SYS IAW MM 21-51-00-5. WITH BOTH ENGINES RUNNING AT POWER SETTINGS AND WITH APU, MAINT COULD NOT DUPLICATE PROBLEM. LEFT PACK FAULTS WERE RESET AND DID NOT RETURN. BITE CHECK OF CONTROLLER SHOWS NO FAULTS AFTER RESET. (NOTE: ACFT FRESH OUT OF HEAVY MAINT.  NEW INTERIOR LEATHER INSTALLED.) (K)
